# SDR CA970514007

- Difficulty date: May 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2760 · Drag Control System
- Part: Line
- Part number: 8295001029
- Condition: Cracked
- Location: Spoiler Dump Vlv
- Stage of operation: AP
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) #1 HYDRAULIC SYSTEM WENT TO ZERO QUANTITY ON APPROACH. THE RIGHT INBOARD SPOILER DUMP VALVE AT ACTUATOR LINE HAD CRACKED AT RADIUS.
